How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 46934
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I had stopped my aropax meds about a week ago and started

Customer Question

hello there i had stopped my aropax meds about a week ago and started back on them just 2 days ago and i find that when i am laying down there i get the feeling of the room is moving and is it normal to have this side effect, also when i am standing up as well, and feel weird when sitting and doingsome stuff,is this normal to happen?
Submitted: 2 months ago.
Category: Medical
Expert:  Dr. David replied 2 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 2 months ago.

aropax is paroxetine

yes, this dizziness can be normal when you stop and start back up your aropax

you should talk to your doctor next time if you want to stop your medication.

continue to take your aropax and it will get better

make sure you drink enough water and fluids

let me know if you have other questions.

Customer: replied 2 months ago.
but i find that when i go to bed and then i am about asleep then i get the feeling in my head of the dizziness coming, i stopped my aropax due again the other day as the dizziness was not going away after 4 days the dizzienss was still there, how long can it take for this dizzienss to go away, and sometimes the room spins with the dizzieness and sometimes its a feeling like my eyes are going side to side but they arent? is this normal, as i have never had this dizzienss when i stopped my aropax before?
Expert:  Dr. David replied 2 months ago.

you are stopping the aropax and then started it back up again.

you shouldn't be doing this

this stop and start can cause this dizziness

you should stay on the aropax.

the dizziness will get better.

you should work on regular exercise which can help your anxiety symptoms and help you sleep better.

are you exercising regularly?

Customer: replied 2 months ago.
but why am i getting very dizzy when i lay down and move my head and even when i have my head still it does that too, how long before the dizziness stops??
Customer: replied 2 months ago.
i stopped my aropax about 5 days and then i started back on them again. could i have sertonine sydome from stopping and starting them, and i find that i get very breathless as well if i havent had my aropax for a few days too, is that also normal?
Expert:  Dr. David replied 2 months ago.

it will get better most likely in 7-10 days

when your levels of aropax are more leveled.

bad anxiety can cause vertigo type symptoms

aropax can help decrease anxiety symptoms

these are not symptoms of serotonin syndrome.

bad anxiety symptoms can cause you to feel short of breath.

that is what is going on

let me know if you have other questions.
if done for now, please leave Positive Rating of 5 stars so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you may have to scroll up or down to see the ratings area
you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions
here is my website if you need to reach me:
http://www.justanswer.com/medical/expert-dr-david/
Thanks for using JustAnswers.com